Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

250 Publications


1994 | Journal Article | LibreCat-ID: 17014
@article{Dellnitz_1994, title={Collisions of chaotic attractors}, journal={Schlaglichter der Forschung: Zum 75. Jahrestag der Universität Hamburg}, author={Dellnitz, Michael}, year={1994}, pages={411–428} }
LibreCat
 

1993 | Journal Article | LibreCat-ID: 16633
@article{Melbourne_Dellnitz_1993, title={Normal forms for linear Hamiltonian vector fields commuting with the action of a compact Lie group}, DOI={10.1017/s0305004100071577}, journal={Mathematical Proceedings of the Cambridge Philosophical Society}, author={Melbourne, Ian and Dellnitz, Michael}, year={1993}, pages={235–268} }
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 16518
@article{Barany_Dellnitz_Golubitsky_1993, title={Detecting the symmetry of attractors}, DOI={10.1016/0167-2789(93)90198-a}, journal={Physica D: Nonlinear Phenomena}, author={Barany, Ernest and Dellnitz, Michael and Golubitsky, Martin}, year={1993}, pages={66–87} }
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 16634
@article{Melbourne_Dellnitz_Golubitsky_1993, title={The structure of symmetric attractors}, DOI={10.1007/bf00386369}, journal={Archive for Rational Mechanics and Analysis}, author={Melbourne, Ian and Dellnitz, Michael and Golubitsky, Martin}, year={1993}, pages={75–98} }
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 17013
@article{Dellnitz_1993, title={The equivariant Darboux theorem}, volume={29}, journal={Lectures in Applied Mathematics}, author={Dellnitz, Michael}, year={1993}, pages={163–169} }
LibreCat
 

1992 | Journal Article | LibreCat-ID: 16548
@article{Dellnitz_Melbourne_Marsden_1992, title={Generic bifurcation of Hamiltonian vector fields with symmetry}, DOI={10.1088/0951-7715/5/4/008}, journal={Nonlinearity}, author={Dellnitz, M and Melbourne, I and Marsden, J E}, year={1992}, pages={979–996} }
LibreCat | DOI
 

1992 | Journal Article | LibreCat-ID: 17012
@article{Dellnitz_1992, title={Computational bifurcation of periodic solutions in systems with symmetry}, volume={12}, DOI={10.1093/imanum/12.3.429}, number={3}, journal={IMA Journal of Numerical Analysis}, author={Dellnitz, Michael}, year={1992}, pages={429–455} }
LibreCat | DOI
 

1992 | Book Chapter | LibreCat-ID: 16546
@inbook{Dellnitz_Golubitsky_Melbourne_1992, place={Basel}, title={Mechanisms of Symmetry Creation}, DOI={10.1007/978-3-0348-7536-3_9}, booktitle={Bifurcation and Symmetry}, author={Dellnitz, Michael and Golubitsky, Martin and Melbourne, Ian}, year={1992} }
LibreCat | DOI
 

1992 | Book Chapter | LibreCat-ID: 16547
@inbook{Dellnitz_Marsden_Melbourne_Scheurle_1992, place={Basel}, title={Generic Bifurcations of Pendula}, DOI={10.1007/978-3-0348-7536-3_10}, booktitle={Bifurcation and Symmetry}, author={Dellnitz, Michael and Marsden, Jerrold E. and Melbourne, Ian and Scheurle, Jürgen}, year={1992} }
LibreCat | DOI
 

1989 | Journal Article | LibreCat-ID: 16682
@article{Dellnitz_Werner_1989, title={Computational methods for bifurcation problems with symmetries—with special attention to steady state and Hopf bifurcation points}, DOI={10.1016/0377-0427(89)90150-7}, journal={Journal of Computational and Applied Mathematics}, author={Dellnitz, Michael and Werner, Bodo}, year={1989}, pages={97–123} }
LibreCat | DOI
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: BibTeX

Export / Embed